MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number PV-20-50-HELIX
Medical Device Problem Codes Stretched (1601); Separation Failure (2547); Detachment of Device or Device Component (2907); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id unk-nv-ap-id (lot: unknown); product type: ; implant date n/a; explant date n/a medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that there was an embolization procedure for pelvic varices in a patient with symptomatic pelvic congestion syndrome.The initial phlebography after selective catheterization of the left gonadal vein revealed ovarian and peri-uterine varices, with a significant early pelvic leak point (early opacification of the left internal iliac vein).Embolization of the left gonadal vein was performed using detachable coils, controlled with concerto helix.Two 18 mm coils were successfully deployed without incident.During the placement of a concerto coil (20 mm diameter x 50 mm, helix ref pv-20-50-helix, lot d008415), it was not possible to detach the coil, which resulted in unraveling of the proximal part of the coil, which became impacted in the catheter.It was impossible to properly release or retrieve the device.The proximal end of the unraveled coil was present in the superior vena cava at the end of the procedure.Current patient status was not reported.Actions taken in the healthcare facility for patient management included removal of the device.Vascular surgeon was consulted for an opinion.Then, contact was made with the hospital where the patient would be expected the following day for a device extraction procedure on (b)(6) 2025.Anticoagulation was prescribed following the multidisciplinary meeting (rcp) at the hospital on (b)(6) 2025.There were no patient symptoms/injuries related to this event.It was unknown if there was an assessment for product/therapy/procedure relatedness made by the investigator, sponsor, or clinical events committee (cec).
 
Event or Problem Description
Additional information received clarified that the coil was not implanted in the patient.
 
Additional Manufacturer Narrative
G2: it was corrected that the patient was not part of a clinical study.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO PGLA HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23442410
Report Number2029214-2025-02313
Device Sequence Number8626109
Product Code KRD
UDI-Device Identifier00847536045064
UDI-Public(01)00847536045064(17)271129(10)D008415
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV-20-50-HELIX
Device Catalogue NumberPV-20-50-HELIX
Device Lot NumberD008415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date11/20/2025
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown